Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of a theorem of Tatchell


Author: Niranjan Singh
Journal: Proc. Amer. Math. Soc. 70 (1978), 49-56
MSC: Primary 40G99
MathSciNet review: 487556
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions for $ \Sigma {a_n}{\varepsilon _n}$ to be summable $ \vert A,{\lambda _n}\vert$, whenever $ \Sigma {a_n}$ is convergent, have been obtained. The sufficiency part of this result has also been improved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40G99

Retrieve articles in all journals with MSC: 40G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0487556-6
Keywords: $ (A,{\lambda _n})$ summability, Banach space, linear functionals and Riesz means
Article copyright: © Copyright 1978 American Mathematical Society